# SDR DALA2024040804141

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 90,199 hours, 41,884 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DISC: BURN MARK JUST FWD OF FR 5 LH FUSELAGE. C/A: REPAIRED BURN MARK JUST FWD OF FR 5 LH FUSELAGE WITH TEMPORARY BLIND FASTENER REPAIR REF A320 SRM 53-11-11-300-033. PERMANENT REPAIR REQUIRED IN 5000 FC/10000FH WHICH EVER COMES FIRST. CATAGORY C REPAIR. (LP: 0276183)
